U.S. doctors online nowAsk doctors free
CA
A 36-year-old female asked:

Can zopiclone cause vivid dreams?

1 doctor answer2 doctors weighed in
Dr. Eric Kelts
Neurology 27 years experience
Possibly: Zopiclone is a sleep medication from the so-called hypnotic family used in the UK for insomnia. It is well-known to cause vivid hallucinations, amnesia, confusion and other similar class-based symptoms (all hypnotics cause these to some degree). Although I have not not heard of patients reporting vivid dreams specifically, it is certainly possible given the other, similar known side effects.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 49-year-old member asked:

What can cause vivid dreams?

1 doctor answer1 doctor weighed in
Dr. Adrienne Pasek
14 years experience
Causes of dreams: There are many factors which can cause vivid dreams, including some medications, sleep deprivation, anxiety, an active imagination to name a few. Everyone dreams, some more vividly than others. Learning about dream interpretation can be fun and interesting.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 33-year-old member asked:
What causes me to have vivid, awful dreams all the time?
1 doctor answer1 doctor weighed in
A 29-year-old member asked:
Do opiates cause strange vivid dreams?
1 doctor answer6 doctors weighed in
A 18-year-old female asked:
Can anxiety/stress cause vivid dreams?
1 doctor answer1 doctor weighed in
A 38-year-old female asked:
Does PMS cause you to have vivid dreams?
1 doctor answer1 doctor weighed in
A 45-year-old member asked:
Could mold in the home cause weird vivid dreams?
2 doctor answers6 doctors weighed in
Last updated Nov 10, 2022

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.